Alert archive / California / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 18, NWS San Diego, CA

September 6, 2013Riverside County, California

NWS San Diego, CA issued this severe thunderstorm warning at Sep 6, 2013, 2:33 PM PDT for Riverside County, California. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 6, 2013, 2:33 PM PDT (21:33 UTC)
Expired
Sep 6, 2013, 3:00 PM PDT
In force
27 min
Issued by
NWS San Diego, CA
Area
Storm-based polygon

County Riverside County, CA

The radar

The San Diego radar (KNKX), 87 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 9.6 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2013-09-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2013-09-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2306 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

926 
WUUS56 KSGX 062133
SVRSGX
CAC065-062200-
/O.NEW.KSGX.SV.W.0018.130906T2133Z-130906T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN DIEGO CA
233 PM PDT FRI SEP 6 2013

THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...

* UNTIL 300 PM PDT

* AT 226 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER
  EXTREME SOUTH CENTRAL RIVERSIDE COUNTY...OR 15 MILES NORTH OF      
  BORREGO SPRINGS AROUND THE TORO PEAK AREA...AND MOVING NORTH AT 5  
  MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3353 11649 3355 11633 3343 11628 3344 11648
TIME...MOT...LOC 2132Z 164DEG 5KT 3346 11640

$$

MM
1 follow-up statement
523 
WWUS56 KSGX 062158
SVSSGX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
258 PM PDT FRI SEP 6 2013

CAC065-062208-
/O.EXP.KSGX.SV.W.0018.000000T0000Z-130906T2200Z/
RIVERSIDE CA-
258 PM PDT FRI SEP 6 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL RIVERSIDE COUNTY
WILL EXPIRE AT 300 PM PDT...

THE THUNDERSTORM OVER THE TORO PEAK AREA HAS WEAKENED.

LAT...LON 3353 11649 3355 11633 3343 11628 3344 11648
TIME...MOT...LOC 2158Z 164DEG 5KT 3349 11641

$$
MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 10:25 AM PDT, 4 hours 8 minutes earlier.

Area forecast discussion, Sep 6, 10:25 AM PDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
1025 AM PDT FRI SEP 6 2013

.SYNOPSIS...
HOT AND MUGGY CONDITIONS WILL CONTINUE TO PREVAIL ACROSS SOUTHERN
CALIFORNIA TODAY...AS AN UNUSUALLY STRONG UPPER LEVEL HIGH REMAINS
OVER THE WESTERN STATES.  HOWEVER...A GRADUALLY COOLING TREND WILL
DEVELOP STARTING SATURDAY...WITH TEMPERATURES FALLING BELOW NORMAL
BY MONDAY.  ISOLATED TO SCATTERED THUNDERSTORMS WILL ALSO CONTINUE
TO BE POSSIBLE OVER THE MOUNTAINS AND DESERTS EACH AFTERNOON AND
EVENING.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

TODAY THROUGH THIS EVENING...
SEE FIRE WEATHER DISCUSSION BELOW FOR CONVECTIVE THREAT. WE DO HAVE
A FLASH FLOOD WATCH OUT BUT CONFIDENCE IS LOW THAT MANY AREAS WILL
SEE FLASH FLOODING SOUNDING PROFILES...BOTH OBSERVED AND FORECAST BY
THE RAP13 RESEMBLE A LOADED GUN/INVERTED V SIGNATURE OF THE
MIDWEST...VERY DRY SUB CLOUD LAYER...RELATIVELY MOIST ABOVE. SEVERE
THUNDERSTORMS MAY BE THE PROBLEM TODAY...MOSTLY FROM DOWN DRAFT
WINDS...ESPECIALLY SINCE WE HAVE BEEN GETTING WIND GUSTS OVER 60 MPH
IN THE RELATIVELY WET DOWNBURSTS OVER THE PAST THREE DAYS. MIGHT SEE
HAIL GREATER THAN ONE INCH DIAMETER...THOUGH CONFIDENCE IN THIS
OCCURRING IS LOW AT THIS TIME...ESPECIALLY SINCE THE STORM
PREDICTION CENTER HAS NOT INCLUDED US IN ANY RISK AREA.

OTHER CHANGES FOR THESE FORECAST PERIODS... DRIER AIRMASS LOWERS THE
APPARENT TEMPERATURES PLUS THE CLOUD COVER AND SHOWERS THIS MORNING
HAVE KNOCKED OFF AN HOUR OR SO OF HEATING. CRITERIA FOR HEAT
ADVISORY IS NO LONGER MET FOR ORANGE OR SAN DIEGO COUNTY INLAND
VALLEYS...MORE THAN 50 PERCENT OF THE AREA HAVING TEMPS OVER 100
DEGREES. HOWEVER INLAND EMPIRE WILL STILL MEET CRITERIA THROUGH THIS
EVENING DO KEPT THE HEAT ADVISORY GOING THERE.

REMAINDER OF THE FORECAST THROUGH NEXT THURSDAY...ADJUSTED TEMPS
HUMIDITY AND WINDS TO AGREE WITH LATEST GUIDANCE AND NEIGHBORS. WILL
REPEAT MOST OF THE EARLIER MORNING FORECAST DISCUSSION TO GIVE
REASONING BEHIND THE FORECAST FOR DAYS 2 THROUGH 7...

THIS DOMINATE RIDGE WILL WEAKEN THIS WEEKEND...WHICH WILL BRING A
GRADUAL COOLING TREND TO REGION.  THAT BEING SAID...IT WILL STILL BE
RELATIVELY HOT THROUGH SATURDAY...WITH THE THREAT OF SHOWERS AND
THUNDERSTORMS CONTINUING.  TEMPERATURES WILL RETURN TO NORMAL RANGES
BY MONDAY...BEFORE FALLING BELOW NORMAL FOR THE REST OF THE WORK
WEEK.  AT THIS POINT IN TIME...THE THREAT OF SHOWERS AND
THUNDERSTORMS WILL LIKELY CONTINUE INTO THE WORK WEEK...ESPECIALLY
FOR MONDAY AND TUESDAY...AS AN UPPER LEVEL LOW FORMS EITHER OVER OR
NEAR THE SOUTHERN CALIFORNIA COAST LINE...DRAWING EVEN MORE
SUBTROPICAL MOISTURE NORTHWARD.  THE MODELS EVEN SUGGEST SOME
NOCTURNAL THUNDERSTORMS AS WELL ON MONDAY NIGHT AND TUESDAY
NIGHT...AS THIS LOW REMAINS OVER THE REGION.  FOR NOW...HAVE ADDED A
SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TO THESE PERIODS FOR THE
MOUNTAINS AND DESERTS...BUT MAY NEED TO EXPAND THIS AREA INTO THE
WESTERN VALLEYS LATER...IF THE MODELS CONTINUE TO SHOW MORE
SOUTHEASTERLY OR EASTERLY FLOW ALOFT RATHER THAN SOUTHERLY.  AS THIS
LOW FINALLY MOVES INLAND LATE WEDNESDAY AND THURSDAY...DRIER
CONDITIONS WILL DEVELOP.  TEMPERATURES WILL ALSO REBOUND A BIT FOR
THURSDAY AND FRIDAY...BUT STILL REMAIN NEAR OR SLIGHTLY BELOW NORMAL
THESE DAYS.

&&

.AVIATION...
061530Z...COAST/VALLEYS...SCATTERED LIGHT SHOWERS AFFECTED KSAN AND
KCRQ THIS MORNING...BUT ARE SLOWLY MOVING NORTH AND DISSIPATING.
OTHERWISE EXPECTING SKC CONDS ON THE LOWER COASTAL SLOPES AND  ALONG
THE BEACHES. UNRESTRICTED VIS THOUGH FRIDAY NIGHT.

MTNS/DESERTS...SHOWERS AND THUNDERSTORMS WILL DEVELOP AFTER 06/1900Z
THIS AFTERNOON...MAINLY OVER THE MTN RIDGES AND HIGH DESERT.  BASES
7000-10000 FT MSL AND CB TOPS TO 40000 FT MSL. LOCAL VIS AOB 2SM IN
HEAVY RAIN...SMALL HAIL...AND POSSIBLE STRONG UDDFS IN VCNTY OF
STORMS. BLOWING DUST MAY LOWER VIS IN THE LOWER DESERT IF
THUNDERSTORM DOWNDRAFTS REACH THE DESERT VALLEY FLOOR. STORMS SHOULD
DISSIPATE BY SUNSET. OTHERWISE...SCT CLOUDS AOA 6000 FT MSL AND
UNRESTRICTED VIS THROUGH FRI NIGHT.

&&

.FIRE WEATHER...
MARINE LAYER DEPTH...BASED ON VISUAL OBSERVATIONS OF HAZE AND
DEWPOINTS IN THE UPPER 50S AND 60S APPEARS TO BE AROUND 1000 FEET.
HOWEVER OVERNIGHT TEMPS WERE SO WARM THAT RECOVERY OVERNIGHT AWAY
FROM THE COAST WAS ONLY MODERATE...WITH RH IN THE 40S...ESPECIALLY
OVER THE FOOTHILLS AND ELEVATIONS BETWEEN 1000 AND 3000 FEET
MSL...INCLUDING ALL OF THE SANTA ANA MOUNTAINS. THE SOUNDINGS THIS
MORNING AS WELL AS THE MODEL SOUNDINGS THROUGH THIS EVENING SHOW A
DRY LAYER BETWEEN 12000 FEET AND THE TOP OF THE MARINE LAYER. THIS
IS SUPPORTIVE OF DRY MICROBURSTS. THE TRANSPORT WINDS IN THE
5000-10000 FT LAYER ARE FROM THE SOUTH SOUTHEAST ...AROUND 160
DEGREES. THIS FAVORS THUNDERSTORMS BEING PUSHED WEST OF THE
MOUNTAINS ONCE THEY FORM. THE UPPER LEVEL WINDS...ABOVE 25000 FEET
ARE DIVERGENT ACROSS SOUTHWEST CALIFORNIA WITH THE STRONGEST
DIVERGENCE OVER SAN BERNARDINO COUNTY...INCLUDING THE MOJAVE DESERT.
THIS WILL PROVIDE AN ADDITIONAL LIFTING MECHANISM FOR THUNDERSTORM
DEVELOPMENT. THE -10 TO -20 DEGREE CELSIUS LAYER IS AS WET IF NOT
WETTER THAN WHAT IT WAS ON WEDNESDAY WHEN WE HAD REPORTS OF SMALL
HAIL ACCUMULATING TO A DEPTH OF SEVERAL INCHES IN THE MOUNTAIN
COMMUNITIES. FINALLY THE PRECIPITABLE WATER VALUES ARE UP FROM
YESTERDAY...NEAR OR SLIGHTLY OVER 1.5 INCHES. ANYTHING OVER 1 INCH
INDICATES A THREAT OF HEAVY RAINFALL RATES...POTENTIAL FLASH
FLOODING.

BOTTOM LINE...DRY LIGHTING ACCOMPANIED WITH STRONG DOWN BURSTS
POSSIBLE WEST OF THE MOUNTAINS. MIN RH FORECAST IN THE 15 TO 25
PERCENT RANGE. NO SIGNIFICANT RAIN HAS FALLEN WEST OF THE MOUNTAINS
AND IT HAS BEEN QUITE HOT BUT NOT NECESSARILY DRY THE LAST SEVERAL
WEEKS. FIRE GROWTH COULD BE RAPID...ESPECIALLY WITH THE WINDS BEHIND
IT...BUT THESE WINDS WOULD BE SHORT LIVED...LESS THAN 5 MINUTES
DURATION...SO ANY FIRE STARTS SHOULD BE ABLE TO BE CONTAINED WITHIN
THE FIRST OPERATIONAL PERIOD. OVER THE COASTAL SLOPES...A MIXTURE OF
DRY AND WET THUNDERSTORMS. SAME CAVEATS APPLY AS MENTIONED FOR LOWER
ELEVATIONS. RIDGETOPS...DESERT SLOPES...DESERT VALLEY
FLOORS...MOISTURE OF WET AND DRY THUNDERSTORMS WITH STRONG DOWN
DRAFTS LIKELY. HOWEVER FUEL MOISTURE FOR THE 10 AND 100 HOUR FUELS
SHOULD BE QUITE HIGH DUE TO HEAVY RAINSHOWERS PAST SEVERAL
DAYS/WEEKS.

&&

.HYDROLOGY...
HAVE A FLASH FLOOD WATCH OUT. THE THREAT IS DEFINITELY THERE FOR
HEAVY RAINFALL RATES AND EXCESSIVE RUNOFF...ESPECIALLY OVER THE
BURN SCARS. AREAL COVERAGE OF WETTING RAINS MAY BE LESS
THAN YESTERDAY/PREVIOUS DAYS DUE TO DRIER SUBCLOUD LAYER EVAPORATING
MUCH OF THE MELTING HAIL/RAINFALL. COULD END UP WITH BIG DROPS AND
NO SIGNIFICANT RAINFALL AMOUNTS FOR MOST AREAS IN THE FLASH FLOOD
WATCH. WILL UPDATE QPF GRIDS AND TRY TO ISSUE A QUANTITATIVE
PRECIPITATION FORECAST BEFORE NOON TODAY. QUICK TAKE BOTTOM LINE
HERE IS LOOK FOR LOCALIZED AMOUNTS OF 1.5 INCHES AND TRACE TO 0.25
INCHES FROM INLAND VALLEY FLOORS TO RIDGETOPS...AND 0.10 TO 0.25
INCHES FROM DESERT VALLEY FLOORS TO RIDGELINE.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...FLASH FLOOD WATCH UNTIL 8 PM PDT THIS EVENING FOR THE APPLE AND
     LUCERNE VALLEYS...COACHELLA VALLEY...RIVERSIDE COUNTY
     MOUNTAINS...SAN BERNARDINO COUNTY MOUNTAINS...SAN DIEGO
     COUNTY DESERTS...SAN DIEGO COUNTY MOUNTAINS.

     HEAT ADVISORY UNTIL 7 PM PDT THIS EVENING FOR THE SAN BERNARDINO
     AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE.

PZ...NONE.

&&

PUBLIC/FIRE WEATHER...BALFOUR
AVIATION/MARINE...JJT
SHORT TERM WARNINGS...HARRISON
Hazardous weather outlook, Sep 6, 12:05 PM PDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
1205 PM PDT FRI SEP 6 2013

CAZ055-056-058-060>062-071115-
SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
1205 PM PDT FRI SEP 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

FLASH FLOOD WATCH IN EFFECT THROUGH 8 PM.

SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED
ACROSS THE MOUNTAINS AND DESERTS. THESE THUNDERSTORMS WILL BE
CAPABLE OF PRODUCING LOCALIZED HEAVY RAINS...STRONG AND GUSTY
WINDS...SMALL HAIL...AND FREQUENT LIGHTNING. ISOLATED FLASH
FLOODING IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISOLATED TO SCATTERED AFTERNOON SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE ACROSS THE MOUNTAINS AND DESERTS EACH DAY. THESE
THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALIZED HEAVY
RAINS...SMALL HAIL...GUSTY WINDS...FREQUENT LIGHTNING.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS REQUESTED TODAY.

CAZ042-048-050-071115-
ORANGE COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-
1205 PM PDT FRI SEP 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

HEAT ADVISORY IN EFFECT UNTIL 7 PM TODAY.

HOT AND MUGGY CONDITIONS WILL DEVELOP ACROSS THE INLAND AREAS AND
VALLEYS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOT AND MUGGY WEATHER
WILL CONTINUE.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

CAZ043-057-071115-
SAN DIEGO COUNTY COASTAL AREAS-SANTA ANA MOUNTAINS AND FOOTHILLS-
1205 PM PDT FRI SEP 6 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EXTREME
SOUTHWESTERN CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. HOWEVER...VERY WARM
CONDITIONS WILL DEVELOP ACROSS THE INLAND AREAS AGAIN TODAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...
HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT
WEATHER CONDITIONS.

MM

In the hours before

Local storm report, Sep 6, 2:03 PM PDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
203 PM PDT FRI SEP 6 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     HAIL             16 S PINE VALLEY        32.62N 116.47W
09/06/2013  M0.50 INCH       SAN DIEGO          CA   COOP OBSERVER

            HEAVY RAIN WITH THUNDERSTORM. 0.5" SIZE
            HAIL. VIS 1/8 MILE.

&&

IRIS SYSTEM
Local storm report, Sep 6, 2:08 PM PDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
208 PM PDT FRI SEP 6 2013

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     HAIL             3 SW PINE VALLEY        32.82N 116.53W
09/06/2013  E0.25 INCH       SAN DIEGO          CA   PUBLIC

            PEA SIZE HAIL MIXED WITH HEAVY RAINFALL,
            MULTIPLE LOCATIONS WITH 1-2 INCHES OF WATER
            FLOWING OVER THE ROADWAY.

&&

IRIS SYSTEM
Special weather statement, Sep 6, 2:32 PM PDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
232 PM PDT FRI SEP 6 2013

CAZ050-058-062230-
SAN DIEGO COUNTY MOUNTAINS-
SAN DIEGO COUNTY VALLEYS-
232 PM PDT FRI SEP 6 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SAN DIEGO COUNTY
UNTIL 330 PM PDT...

AT 230 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES NORTHWEST OF BORREGO SPRINGS. THIS
STORM WAS MOVING EAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

AREAS AFFECTED BY THIS STORM INCLUDE...BORREGO SPRINGS.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3302 11677 3301 11652 3270 11647 3262 11613
      3261 11613 3256 11669
TIME...MOT...LOC 2132Z 180DEG 0KT 3336 11655

HARRISON

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 2:35 AM PDTFlash Flood WatchSGXRiverside, San Bernardino, San Diego16 hr
Sep 6, 12:30 PM PDTFlash Flood WarningSGXSan Diego3 hr
Sep 6, 12:58 PM PDTFlash Flood WarningSGXSan Diego3 hr
Sep 6, 1:11 PM PDTSevere Thunderstorm WarningSGXSan Diego49 min
Sep 6, 1:15 PM PDTFlash Flood WarningSGXRiverside2 hr
Sep 6, 1:22 PM PDTSevere Thunderstorm WarningSGXSan Diego53 min
Sep 6, 1:30 PM PDTFlash Flood WarningSGXSan Diego3 hr
Sep 6, 1:39 PM PDTFlash Flood WarningSGXRiverside111 min
Sep 6, 2:05 PM PDTFlash Flood WarningSGXSan Diego3 hr
Sep 6, 2:13 PM PDTSevere Thunderstorm WarningSGXSan Diego47 min
Sep 6, 2:14 PM PDTFlash Flood WarningSGXSan Bernardino2 hr
Sep 6, 2:32 PM PDTSpecial Weather StatementSGXSan Diego58 min
Sep 6, 2:38 PM PDTSevere Thunderstorm WarningSGXSan Diego52 min
Sep 6, 2:39 PM PDTFlash Flood WarningSGXRiverside, San Diego2 hr

Nearby

Severe Thunderstorm Warnings in California, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.